Posted yesterday re weakness. On 75 dose for 4 days now. This am woke up restless. Feel like I need to walk a mile. Just needed to vent to others who have been there. Has anyone else had this?
Yes, this is a anticipated side-effect of a new user or a dosage change. It may linger and gradually dissipate over 2-3 weeks + / - depending on a number of things unique to you.
Sorry to hear about this. I have had a similar effect. I just restarted Effexor XR 6 days ago after being off for about 3 months. When off I took a pretty significant turn for the worse. Never doing that again! It has helped me greatly in the past. I am on 37.5 mg and will be ramping up to 225mg. I do notice a restless feeling. I feel I need to keep busy all the time just to channel my energy in a positive way. I don't remember this in the past, but I have more anxiety now than I did back then so maybe that has something to do with it. So, you are not alone! Hang in there and hope this goes away for you!
I have had problems with restless legs syndrome since increasing my dosage of venlafaxine from 75 mg to 150mg. Am gradually coming down in dosage and the rls is not as severe or frequent.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jan 2019 • 8 answers
Updated 27 Aug 2017 • 5 answers
Updated 10 days ago • 4 answers
Has anyone else been on venlafaxine/Effexor for 23 years? I have been concerned about long term use?
Updated 8 Apr 2018 • 2 answers
Updated 9 Oct 2018 • 2 answers